# SDR JJBA20220923037

- Difficulty date: September 20, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 21-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM CRACK SUSPECTED AT FR 21, 22, AND 23. AFTER NDT INSPECTION, ONLY 2 CRACKS FOUND AT FR21 AND FR23 LH OMEGA BEAM CRACK AT FR21 AND FR 23 REPAIRED
